# SDR R61A201910171181

- Difficulty date: October 17, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Part number: 17066280001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CARGO DOOR SUPPORT BEAM BETWEEN FR 80-81 @ ST 27R. REMOVED AND REPLACED CARGO DOOR SUPPORT BEAM BETWEEN FR 80-81 @ ST 27R PER SRM
51-40-08. RESTORED SURFACE PROTECTION ON CARGO DOOR SUPPORT BEAM BETWEEN FR 80-81 @ ST 27R,REF SRM 51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK.
